# SDR DALA2024093009564

- Difficulty date: September 29, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CRACK FOUND ON RH EINDSCHIELD CENTER POST LOWER ATTACHMENT AREA, PERFORM ER/A 619593-14AD. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS, MATCHES WITH ALL STEPS ON ER/A 619593-14. (0583471)
